MAUDE Adverse Event Report: Zimmer Biomet, Inc. 3.5X14MM CORT LOCK SCR STE; Orthopaedic bone screw, non-bioabsorbable, sterile

Zimmer Biomet, Inc. 3.5X14MM CORT LOCK SCR STE; Orthopaedic bone screw, non-bioabsorbable, sterile
Catalog Number 856135014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Erythema (1840); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after fixation with a plate system, erythema and purulent drainage developed around the plate and the patient reported discomfort; the plate was subsequently removed approximately five months post-implantation.Concerns were raised by sales and dealership staff regarding the hospital¿s sterilization and cleaning facilities; however, the validity of these concerns was unclear.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D6b: during (b)(6) 2026 item # 856207006, fib anatomic lock rt 6h ste, lot # 67288282 item # 856210009, lock dist tib med rt 9h ste, lot # 66808068 item # 851235016, 3.5x16mm low pro cort scr ste, lot # 882230 item # 851235046, 3.5x46mm low pro cort scr ste, lot # 024790 item # 851235016, 3.5x16mm low pro cort scr ste, lot # 882300 item # 851235032, 3.5x32mm low pro cort scr ste, lot # 774720 item # 851235034, 3.5x34mm low pro cort scr ste, lot # 986310 item # 856135022, 3.5x22mm cort lock scr ste, lot # 66340376 item # 856135022, 3.5x22mm cort lock scr ste, lot # 67234418 item # 856135024, 3.5x24mm cort lock scr ste, lot # 65686163 item # 856135024, 3.5x24mm cort lock scr ste, lot # 65715436 item # 856135026, 3.5x26mm cort lock scr ste, lot # 67330015 item # 856135038, 3.5x38mm cort lock scr ste, lot # 67288256 item # 856135042, 3.5x42mm cort lock scr ste, lot # 476240 item # 856135042, 3.5x42mm cort lock scr ste, lot # 67551110 item # 856135046, 3.5x46mm cort lock scr ste, lot # 155530 item # 856135010, 3.5x10mm cort lock scr ste, lot # 67340328 item # 856135014, 3.5x14mm cort lock scr ste, lot # 67340369 item # 856135014, 3.5x14mm cort lock scr ste, lot # 67367820 item # 856135016, 3.5x16mm cort lock scr ste, lot # 67210241 item # 856135018, 3.5x18mm cort lock scr ste, lot # 65685777 item # 856135018, 3.5x18mm cort lock scr ste, lot # 66772083 item # 856135018, 3.5x18mm cort lock scr ste, lot # 67222779 item # 856135020, 3.5x20mm cort lock scr ste, lot # 66884144 g2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
3.5X14MM CORT LOCK SCR STE
Common Device Name
Orthopaedic bone screw, non-bioabsorbable, sterile
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50430320
Report Number0001825034-2026-02542
Device Sequence Number18736354
Product Code HRS
UDI-Device Identifier00887868351822
UDI-Public(01)00887868351822(17)350909(10)67405466
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number856135014
Device Lot Number67405466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown